# SDR IPXA2025021600809

- Difficulty date: January 15, 2025
- Submitted: February 18, 2025
- Operation: Air carrier
- Aircraft: N580UP
- Make and model: Boeing 747428F
- Aircraft serial: 25632
- Aircraft time: 119,316 hours, 20,452 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tension Tie
- Part number: 142U1023114
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PERFORM EO-26856-JIC002 FOUND TENSION TIE CHANNEL CRACK AFT SIDE AT STA 840 R/H (REPAIR) 1. REPAIR DAMAGE AREA I.A.W EGAT WORK SHEET NO.50037 AND SRM 53-20-30-2R-2 REV.102    2. JOB COMPLETED.  OPEN
